{"title":"Cold \u0026 Flu Combination Products","description":"\u003cp\u003eBrowse Cold \u0026amp; Flu Combination Products — trusted brands, pharmacist guidance and fast dispatch from our registered Irish pharmacy. Part of our Medicines \u0026amp; Health range.\u003c\/p\u003e","products":[{"product_id":"lemsip-max-strength-hot-lemon-5pk","title":"Lemsip Max Strength Hot Lemon 5Pk","description":"\u003cp\u003eLemsip Max Cold \u0026amp; Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever and pain. Each Sachet contains 1000mg of paracetamol.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57050819920203,"sku":"5000158064188","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-max-strength-hot-lemon-5pk-1.jpg?v=1790189732"},{"product_id":"night-nurse-caps-10pk-gsk","title":"Night Nurse Caps 10Pk Gsk","description":"\u003cp\u003eNight Nurse is a fast acting, all in one product to treat symptoms of cold and flu and aid restful sleep when symptoms are interupting sleep. Night nurse can help with headache, shivers, aches \u0026amp; pains, sore throat, tickly cough and runny nose. Paracetamol - For relief of headache, pains, aches and to lower fever Promethazine Hydrochloride - To dry runny nose and aid restful sleep Dextromethorpan hydrobromide - For dry and tickly cough\u003c\/p\u003e","brand":"Night Nurse","offers":[{"title":"Default Title","offer_id":57050822672715,"sku":"5000347071232","price":10.25,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/night-nurse-caps-10pk-gsk-1_69599a4d-41bd-4397-9d46-dcfdf2a7c289.jpg?v=1790002943"},{"product_id":"ilvico-tabs-20pk","title":"Ilvico Tabs 20Pk","description":"\u003cp\u003eIlvico Cold \u0026amp; Flu Tablets contain paracetamol, caffeine and brompheniramine. This medication is used to treat symptoms of colds, influenza and upper respiratory tract infection, including pain, fever and congestion. Dries runny nose Clears nasal and sinus congestion Reduces pain and fever\u003c\/p\u003e","brand":"Ilvico","offers":[{"title":"Default Title","offer_id":57050828734795,"sku":"5013837204072","price":6.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/ilvico-tabs-20pk-1.jpg?v=1789998745"},{"product_id":"actifed-tabs-12pk","title":"Actifed Tabs 12Pk","description":"\u003cp\u003eActifed Tablets contain two ingredients, Pseudoephedrine (60mg) and Triprolidine (2.5mg). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce a runny nose and watery eyes, which can be helpful in treating colds, flu, allergies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050884309323,"sku":"5010123667290","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-tablets-12pk-1.jpg?v=1790164142"},{"product_id":"lemsip-original-hot-lemon-5pk","title":"Lemsip Original Hot Lemon 5Pk","description":"\u003cp\u003eDue to danger of paracetamol toxicity we will only sell one pack of paracetamol online at a time. Should you have a need for multiple packs, please speak to our pharmacist in store! For the relief of symptoms associated with colds or flu including chesty cough.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57050941325643,"sku":"5000158064256","price":6.0,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-original-hot-lemon-5pk-1.jpg?v=1789999333"},{"product_id":"actifed-syrup-100ml","title":"Actifed Syrup 100Ml","description":"\u003cp\u003eActifed Syrup contain two ingredients, Pseudoephedrine (30mg\/5ml) and Triprolidine (1.25mg\/5ml). Pseudoephedrine is a decongestant to relieve nasal congestion, blocked sinuses and catarrh. Triprolidine is an antihistamine that relieves sneezing and has a drying action to reduce runny nose and watery eyes, which can be helpful in treating colds, flus, allerghies and hayfever. Unblocks sinuses Dries runny noses Unblocks stuffy noses Clears catarrh\u003c\/p\u003e","brand":"Actifed","offers":[{"title":"Default Title","offer_id":57050941423947,"sku":"5010123667344","price":8.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/actifed-syrup-100ml-1.jpg?v=1789997319"},{"product_id":"benylin-4-flu-tabs-24pk","title":"Benylin 4 Flu Tabs 24Pk","description":"\u003cp\u003eBenylin 4 Flu Film Coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 22.5mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication also contains 12.5mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57050948862283,"sku":"5010123702984","price":11.99,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-4-flu-tabs-24pk-1.jpg?v=1790170888"},{"product_id":"benylin-day-night-tabs-16pk","title":"Benylin Day \u0026 Night Tabs 16Pk","description":"\u003cp\u003eBenylin Day \u0026amp; Night Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The white day medication contains 500mg of Paracetamol which reduces inflammation, relieves pain and fever. It also contains 60mg of pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. The night medication also contains Paracetamol as well as 25mg diphenhydramine hydrochloride which helps relieve coughing and sneezing. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other paracetamol or pseudoephedrine products.\u003c\/p\u003e","brand":"Benylin","offers":[{"title":"Default Title","offer_id":57051052802379,"sku":"3574660439120","price":11.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/benylin-day-night-tabs-16pk-1.jpg?v=1790164235"},{"product_id":"nurofen-cold-flu-24pk","title":"Nurofen Cold \u0026 Flu 24Pk","description":"\u003cp\u003eNurofen Cold and Flu Tablets are film-coated tablets used to relive nasal congestion and the symptoms of colds and flus, including headache, sore throat, body ache, fever and pain. Each tablet contains 200mg of ibuprofen and 30mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose. These tablets are non-drowsy. You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order. Do not take with any other pseudoephedrine or ibuprofen products.\u003c\/p\u003e","brand":"Nurofen","offers":[{"title":"Default Title","offer_id":57051064959307,"sku":"5000158102163","price":13.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/nurofen-cold-flu-24pk-1_b28fe4d2-0bfd-40cd-9185-0a6ec6a9d61d.jpg?v=1790003097"},{"product_id":"night-nurse-liquid-160ml-gsk","title":"Night Nurse Liquid 160Ml Gsk","description":"\u003cp\u003eA complete night-time cold and flu treatment Providing relief from major cold and flu symptoms Just one dose at bedtime relieves major cold and flu symptoms quickly Relief from Headaches, Sore throat pain, Shivers, aches and pains, Tickly cough, Runny nose 16oml\u003c\/p\u003e","brand":"Night Nurse","offers":[{"title":"Default Title","offer_id":57051092681035,"sku":"5000347071249","price":13.99,"currency_code":"EUR","in_stock":false}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/night-nurse-liquid-160ml-gsk-1_f20603c9-5c5f-48f3-9307-d0f1ee0fef0e.jpg?v=1790002954"},{"product_id":"panadol-c-f-relief-tabs-12pk","title":"Panadol C\u0026F Relief Tabs 12Pk","description":"\u003cp\u003ePanadol Cold \u0026amp; Flu Relief tablets relieve discomfort in colds, flu and sore throat and help reduce temperature. They are also used for the relief of headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, toothache and period pain. The tablets contain two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol.\u003c\/p\u003e","brand":"Panadol","offers":[{"title":"Default Title","offer_id":57051161952587,"sku":"5011080125090","price":6.45,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/panadol-c-f-relief-tabs-12pk-1.jpg?v=1790169822"},{"product_id":"lemsip-headcold-10pk","title":"Lemsip Headcold 10Pk","description":"\u003cp\u003eEach Lemsip Cold \u0026amp; Flu Headcold sachet contains 500mg of paracetamol which relieves the pain associated with symptoms of headcolds including headache, fever, muscle aches \u0026amp; pains, sore throat etc. Contains paracetamol, do not take any other paracetamol products. \u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57051176108363,"sku":"5000158064263","price":7.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-headcold-10pk-1.jpg?v=1790170714"},{"product_id":"lemsip-max-sinus-flu-hot-lemon-10pk","title":"Lemsip Max Sinus \u0026 Flu Hot Lemon 10Pk","description":"\u003cp\u003eLemsip Max Sinus \u0026amp; Flu is used to relive the symptoms of colds and flu including headache, sore throat, body ache, fever, pain and congestion in the nose. Each Sachet contains 1000mg of paracetamol and 60mg pseudoephedrine hydrochloride, a decongestant which relieves a blocked or runny nose\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57051224015179,"sku":"5000158064287","price":11.5,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-max-sinus-flu-hot-lemon-10pk-1.jpg?v=1789999329"},{"product_id":"lemsip-max-cold-flu-hot-lemon-10pk","title":"Lemsip Max Cold \u0026 Flu Hot Lemon 10Pk","description":"\u003cp\u003eEach sachet of Lemsip Max Cold \u0026amp; Flu Hot Lemon 1000mg Powder for Oral Solution contains 1000mg paracetamol. Paracetamol has pain killing (analgesic) and fever reduction (antipyretic) properties. Lemsip Max Cold \u0026amp; Flu Hot Lemon can be used to relieve the symptoms of common cold or influenza such as headache, sore throat, fever, body aches and pains.\u003c\/p\u003e","brand":"Lemsip","offers":[{"title":"Default Title","offer_id":57051235221835,"sku":"5000158070462","price":10.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/lemsip-max-cold-flu-hot-lemon-10pk-1.jpg?v=1790165103"},{"product_id":"advil-cold-flu-20pk","title":"Advil Cold \u0026 Flu 20Pk","description":"\u003cp\u003eAdvil Cold \u0026amp; Flu coated Tablets are used to relieve nasal or sinus congestion with headache, fever and pain which are associated with the cold and flu. The medication contains ibuprofen which reduces inflammation, relieves pain and fever. It also contains pseudoephedrine hydrochloride, a decongestant, which clears the nasal passage. This medication should only be used if you have a blocked nose together with headache, pain and fever. Do not use it if you have only one of the symptoms.\u003c\/p\u003e","brand":"Advil","offers":[{"title":"Default Title","offer_id":57051289846091,"sku":"5000309004506","price":6.95,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/advil-cold-flu-20pk-1.jpg?v=1790170488"}],"url":"https:\/\/mccormackspharmacy.ie\/collections\/cold-flu-combination-products.oembed","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}